# SDR HXXC2016F00015

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N996AK
- Make and model: Cessna U206E
- Aircraft serial: U20601519
- Aircraft time: 11,721 hours
- Engine: Cont IO520F
- Engine time: 460 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 8506
- Condition: Failed
- Location: Lt Mlg Tire
- Part time: 855 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, LEFT MAIN TUBE WENT FLAT.
